Jump to content

Photo
Accutane

19/f Clarus (Accutane) Log

log diary clarus side-effects keloid scarring

6 replies to this topic

#1 ppopsicle

ppopsicle

    Junior Member

  • Members
  • Posts & Likes
    Posts: 56
    Likes: 1
About Me
  • Gender:Female
  • Location:Canada
  • Joined: 06-December 09

Posted 08 October 2013 - 07:46 PM

Hey all,

 

Typical acne story: I've had some form of it since I was 12-13ish and I won't say I've tried everything, but I've tried most over-the-counter drugs, topicals, natural remedies, etc. The last few things I've tried are Differin, herbal medicine, and vitamin e oil. For the past few weeks, I haven't been putting anything on my face other than a little bit of makeup (which is amazing and terrifing for me - I used to wear a thick layer daily) and washing with CeraVe cleanser.

 

I have moderate-to-severe acne with some scarring on my face and a few keloids on my chest. According to my derm, the Accutane will help with the keloids too?

 

I'm quite wary of the side effects but I've decided to keep track of my results with this acne log.

 

So. Took my first pill today. Oh and I bought a thing of CeraVe moisturizer.

 

(DAY 1 - OCT 8)


Edited by ppopsicle, 11 October 2013 - 12:03 AM.


#2 ppopsicle

ppopsicle

    Junior Member

  • Members
  • Posts & Likes
    Posts: 56
    Likes: 1
About Me
  • Gender:Female
  • Location:Canada
  • Joined: 06-December 09

Posted 11 October 2013 - 12:02 AM

Greetings, I have taken my second pill. My derm told me to take a pill every other day for two weeks, and then take one every day after that.

 

So I guess this is day 2?

 

No noticeable side effects so far. I've been trying to sleep well, drink water, moisturize everything, etc. regardless. I'm crossing my fingers for little to none of the usual side effects, and if I am plagued by any of them, hopefully is it mild and not debilitating.

 

(DAY 2 - OCT 10)


Edited by ppopsicle, 11 October 2013 - 12:03 AM.


#3 biggs881

biggs881

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,489
    Likes: 64
About Me
  • Gender:Male
  • Joined: 11-February 11

Posted 11 October 2013 - 01:04 AM

topic moved



#4 ppopsicle

ppopsicle

    Junior Member

  • Members
  • Posts & Likes
    Posts: 56
    Likes: 1
About Me
  • Gender:Female
  • Location:Canada
  • Joined: 06-December 09

Posted 22 October 2013 - 11:45 PM

Oh I wasn't aware there was a board just for personal logs. Apologies and thank you for moving my topic.

 

DAY 8 - OCT 22

 

Today (well, yesterday, technically, it's 1 AM) was my last day of the initial 2-week, every-other-day thing my derm had me do. From here on out it's gonna be Accutane every day, troopers! I won't say I'm not feeling a bit of trepidation. Fingers crossed. Also fingers crossed my side effects list does not grow.

 

Side Effects I've Experienced (So Far)

- dry lips (but I naturally have dry lips so I put on lip balm like a mofo already)

- dry, flaky scalp (advantage of this: haven't needed to wash my hair in 3 days and it still looks clean-ish. Usually I have to wash my hair every day or every other day, OR slick it back into a braid/bun/something to badly disguise its dirty state [I'm sure I don't fool anyone]. Yeah I'm gross but I don't give a ... rat's arse)

- random headaches?

- fatigue?

- not sure about the last 2 b/c I get headaches from being tired/fatigued and I'm always tired. Unhelpful.

 

Things I've Been Doing

- drinking lots of water

- moisturizing. I'm really liking the CeraVe moisturizer that I got. Wasn't really fond of the Cetaphil one I had before

- trying NOT to pick/squeeze my face

- trying to wear less makeup?


Edited by ppopsicle, 22 October 2013 - 11:51 PM.


#5 ppopsicle

ppopsicle

    Junior Member

  • Members
  • Posts & Likes
    Posts: 56
    Likes: 1
About Me
  • Gender:Female
  • Location:Canada
  • Joined: 06-December 09

Posted 31 October 2013 - 11:16 PM

DAY 17 - OCT 31

 

So the nose bleeds are starting (I am quite prone to them anyway), the flaky scalp continues, and mild eczema has begun on the back of my hands. Fun. Am trying to drink an obscene amount of water.



#6 ppopsicle

ppopsicle

    Junior Member

  • Members
  • Posts & Likes
    Posts: 56
    Likes: 1
About Me
  • Gender:Female
  • Location:Canada
  • Joined: 06-December 09

Posted 02 December 2013 - 11:55 PM

DAY SOMETHING - Basically, just over 1 month

 

I have lots of deep whiteheads (I have no idea what they're called) and I have recently come to terms with the fact that I am a compulsive pimple-picker. I am trying to stop. I've found that if I just don't look in the mirror after I shower, I'm good. But it drives me crazy when there's a pimple that would be SO much better if it was popped (some of them benefit from being popped, I swear) and then it explodes randomly? That sucks. Also, when you accidentally try to pop a pimple that isn't ready/too deep/etc and it bleeds :((((((

 

TL;DR I need to stop picking my skin.

 

It feels like everything's coming to the surface. When does Accutane start working again?



#7 ppopsicle

ppopsicle

    Junior Member

  • Members
  • Posts & Likes
    Posts: 56
    Likes: 1
About Me
  • Gender:Female
  • Location:Canada
  • Joined: 06-December 09

Posted 24 December 2013 - 08:36 AM

TWO MONTHS-ISH

 

- derm put me on 50 mg instead of 40 mg

- face does not really look better to me

- fun times

- trying not to blow nose too hard in the morning.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users